Application of the method of averaging to the problems of optimal control over functional-differential equations

Authors

  • T. V. Koval’chuk
  • V. I. Kravets
  • V. V. Mohyl'ova
  • A. N. Stanzhitskii

Abstract

We study the application of the method of averaging to the problems of optimal control over functional-differential equations. The procedure of averaging allows us to replace the original problem with the problem of optimal control by a system of ordinary differential equations. It is proved that the optimal control over the averaged problem is almost optimal for the exact problem. The optimal control problems are investigated on finite and infinite horizons.

Published

25.02.2018

Issue

Section

Research articles

How to Cite

Koval’chuk, T. V., et al. “Application of the Method of Averaging to the Problems of Optimal Control over Functional-Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 2, Feb. 2018, pp. 206-15, https://umj.imath.kiev.ua/index.php/umj/article/view/1551.